×

Found 5,758 Documents (Results 1–100)

100
MathJax

Smoothness of generalized solutions of the second and third boundary-value problems for strongly elliptic differential-difference equations. (English. Russian original) Zbl 07599126

J. Math. Sci., New York 265, No. 5, 823-838 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 4, 655-671 (2019).
MSC:  35R10 35J25 39A14
PDF BibTeX XML Cite
Full Text: DOI

Strongly elliptic differential-difference equations with mixed boundary conditions in a cylindric domain. (English. Russian original) Zbl 07599125

J. Math. Sci., New York 265, No. 5, 803-822 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 4, 635-654 (2019).
MSC:  35J25 47E07 35A02
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear difference-algebraic boundary-value problem in the case of parametric resonance. (English. Ukrainian original) Zbl 07596708

J. Math. Sci., New York 265, No. 4, 703-717 (2022); translation from Neliniĭni Kolyvannya 24, No. 1, 128-140 (2021).
MSC:  47Axx 39Axx 34Axx
PDF BibTeX XML Cite
Full Text: DOI

A discrete analogue of the Lyapunov function for hyperbolic systems. (English. Russian original) Zbl 1496.65103

J. Math. Sci., New York 264, No. 6, 661-671 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 4, 591-602 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Multivariate difference Gončarov polynomials. (English) Zbl 1495.39011

Landman, Bruce M. (ed.) et al., Number theory and combinatorics. A collection in honor of the mathematics of Ronald Graham. Berlin: De Gruyter. De Gruyter Proc. Math., 1-20 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the invertibility conditions of finite-difference operators. (English. Russian original) Zbl 1492.39013

J. Math. Sci., New York 263, No. 5, 691-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 94-101 (2019).
MSC:  39A70 47B39
PDF BibTeX XML Cite
Full Text: DOI

Estimates of solutions of elliptic differential-difference equations with degeneration. (English. Russian original) Zbl 1491.35084

J. Math. Sci., New York 260, No. 4, 524-539 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 131-147 (2018).
MSC:  35B45 47E07
PDF BibTeX XML Cite
Full Text: DOI

Divided-difference operators from the geometric point of view. (English) Zbl 1493.39024

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 301-324 (2022).
MSC:  39A70 12D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification